# SDR ASMF200406010

- Difficulty date: June 12, 2004
- Submitted: June 15, 2004
- Operation: Air carrier
- Aircraft: N491SH
- Make and model: Doug DC-9-82
- Aircraft serial: 49150
- Aircraft time: 59,040 hours, 38,034 cycles
- Engine: Pwa JT8D219
- Engine time: 34,181 hours, 22,396 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT REJECTED TAKE OFF AT 110 KNOTS AND RETURNED TO PLATFORM,  (RT STRAINER CLOGGING) LIGHT TURNED ON. RT FILTER WAS REMOVED, CHECKED, CLEANED AND ENGINE OIL WAS REPLACED IAW MM 79-20-06, WHEELS WERE CHECKED BY REJECTED TAKE OFF, ALL CORRECT.  DURING TRANSIT CHECK, MAIN OIL FILTER WAS REPLACED, TEST CORRECT.
